# SDR ASOA201710095135

- Difficulty date: October 9, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED AT PREVIOUS REPAIR AT BS 977,  STRINGER 27.  COMPLIED WITH EC/TC REO 670-53-00-290 01 AND REO 670-53-00-290, REV D.  COMPLIED WITH EC/TC MODSUM IS670538200021 AND MODSUM IS670538200021 REVISION C.
